# SDR AALA201611149028

- Difficulty date: November 6, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 20,923 hours, 17,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 17004080001
- Condition: Damaged
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FORWARD CABIN LEFT SEAT TRACK SPLICE AT -Y279 AND FRAME 14. REPLACED THE SEAT TRACK SPLICE IAW SRM 51-41-01 AND 53-00-00-3.
